# SDR RAAAE895018

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 549
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND RIVET HEAD MISSING AND REPAIR DOUBLER BULGING AROUND FASTENERS AT FS 549 AND STR 39.  REPAIRED PER LAC DWG 841500 NOTE NR 30.  (X)
